# SDR DALA1032915507

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 80,976 hours, 33,059 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FLIGHT ATTENDANT REPORTED FUME/SMOKE IN AFT GALLEY.  SMELLED LIKE PLASTIC.  CREW SECURED POWER TO AFT GALLEY.  FLIGHT ATTENDANT FOUND PLASTIC GLOVES NEAR COFFEE MAKER.  FLIGHT ATTENDANT REMOVED GLOVES.  OPS CHECK NORMAL.  GALLEY POWER OPS NORMAL.  (2010-00862)
